Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 22, Number 3

All articles in this issue are freely accessible.

Weakly mixing transformations which are not strongly mixing
R. V. Chacon.
Proc. Amer. Math. Soc. 22 (1969), 559-562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247028
Extension of operator valued set functions with finite semivariation.
P. W. Lewis.
Proc. Amer. Math. Soc. 22 (1969), 563-569
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245755
Isometries between $B^{∗} $-algebras
Alan L. T. Paterson.
Proc. Amer. Math. Soc. 22 (1969), 570-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246137
Bounded and continuous random Fourier series on non- commutative groups
Alessandro Figà-Talamanca.
Proc. Amer. Math. Soc. 22 (1969), 573-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244442
On the irreducibility of weighted shifts
Noboru Suzuki.
Proc. Amer. Math. Soc. 22 (1969), 579-581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0257793
Purely transcendental subfields of $k(x_{1},\cdots,x_{n})$
A. Evyatar and A. Zaks.
Proc. Amer. Math. Soc. 22 (1969), 582-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242811
Note on relative $p$-bases of purely inseparable extensions
J. N. Mordeson and B. Vinograde.
Proc. Amer. Math. Soc. 22 (1969), 587-590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268164
Commutative semigroup laws
Robert Schwabauer.
Proc. Amer. Math. Soc. 22 (1969), 591-595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244419
The structure of $O^{’} /Ω$ over local fields of characteristic $2$
Edward A. Connors.
Proc. Amer. Math. Soc. 22 (1969), 596-599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245690
A note on the index of a $G$-manifold
Hsu-tung Ku and Mei-chin Ku.
Proc. Amer. Math. Soc. 22 (1969), 600-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248875
Hyperbolic submanifolds of complex projective space
Peter Kiernan.
Proc. Amer. Math. Soc. 22 (1969), 603-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245828
A note on topological parallelizability
K. Varadarajan.
Proc. Amer. Math. Soc. 22 (1969), 607-609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245029
The Gauss realizability problem
Morris L. Marx.
Proc. Amer. Math. Soc. 22 (1969), 610-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244984
A note on semifree actions of $S^{1}$ on homotopy spheres
Hsu-tung Ku.
Proc. Amer. Math. Soc. 22 (1969), 614-617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264696
A remark on the density character of function spaces
Giovanni Vidossich.
Proc. Amer. Math. Soc. 22 (1969), 618-619
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0267521
The $𝛼$-closure $𝛼X$ of a topological space $X$
Chen-tung Liu.
Proc. Amer. Math. Soc. 22 (1969), 620-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244949
A countable minimal Urysohn space is compact
R. M. Stephenson.
Proc. Amer. Math. Soc. 22 (1969), 625-626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244942
Compactifications of Hausdorff spaces
Peter A. Loeb.
Proc. Amer. Math. Soc. 22 (1969), 627-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244950
On $k$-spaces
D. D. Weddington.
Proc. Amer. Math. Soc. 22 (1969), 635-638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248750
Monotone mapping properties of hereditarily infinite dimensional spaces
J. M. Yohe.
Proc. Amer. Math. Soc. 22 (1969), 639-645
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243493
A general differential equation for classical polynomials
B. D. Agrawal and I. K. Khanna.
Proc. Amer. Math. Soc. 22 (1969), 646-649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245867
Multiplicative inverses of solutions for Volterra-Stieltjes integral equations
J. V. Herod.
Math. Comp. 22 (1969), 650-656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Completely continuous inverses of ordinary differential operators
Robert M. Kauffman.
Proc. Amer. Math. Soc. 22 (1969), 657-659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246160
Analytic continuation of holomorphic functions with values in a locally convex space
Witold M. Bogdanowicz.
Proc. Amer. Math. Soc. 22 (1969), 660-666
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0250067
The spectrum of a linear operator under perturbation by certain compact operators
Kenneth K. Warner.
Proc. Amer. Math. Soc. 22 (1969), 667-671
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246157
Some steady state properties of $(∫_{0}^{x}f(t)dt)/f(x)$
Vivienne Mayes.
Proc. Amer. Math. Soc. 22 (1969), 672-677
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251313
Principal homogeneous spaces for finite group schemes
Stephen S. Shatz.
Proc. Amer. Math. Soc. 22 (1969), 678-680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0249442
Splitting hereditary torsion theories over semiperfect rings
Robert L. Bernhardt.
Proc. Amer. Math. Soc. 22 (1969), 681-687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244324
Proof of Andrews’ conjecture on partition identities
Henry L. Alder.
Proc. Amer. Math. Soc. 22 (1969), 688-689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244185
Reducing ordinal recursion
C. F. Kent.
Proc. Amer. Math. Soc. 22 (1969), 690-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265156
On a weakly convergent sequence of normal functionals on a von Neumann algebra
Noboru Suzuki.
Proc. Amer. Math. Soc. 22 (1969), 697-701
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247494
Functions positive definite in $C[0,1]$
Sheldon J. Einhorn.
Proc. Amer. Math. Soc. 22 (1969), 702-703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246102
Probabilistic Turing machines and computability
Eugene S. Santos.
Proc. Amer. Math. Soc. 22 (1969), 704-710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0249221
A correction to “Some boundary properties of the Riemann mapping function”
Maynard G. Arsove.
Proc. Amer. Math. Soc. 22 (1969), 711-712
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243044
An inversion theorem for Hankel transforms
Alan L. Schwartz.
Proc. Amer. Math. Soc. 22 (1969), 713-717
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243294
On a Riemann sum construction of Rudin
C. J. Mozzochi.
Proc. Amer. Math. Soc. 22 (1969), 718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247010
Applications of $cyeps$-entropy to the computation of $n$-widths
J. W. Jerome and L. L. Schumaker.
Proc. Amer. Math. Soc. 22 (1969), 719-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247346
Correction to: “On strong Riesz summability factors of infinite series”
J. S. Ratti.
Proc. Amer. Math. Soc. 22 (1969), 723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243227
Taming a surface by piercing with disks
W. T. Eaton.
Proc. Amer. Math. Soc. 22 (1969), 724-727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246275
Solution to a problem posed by Kalicki
Dolph Ulrich.
Proc. Amer. Math. Soc. 22 (1969), 728-729
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243999